← Return to Mantle Cell Leukemia: Should I stay on blood thinners?

Discussion
Comment receiving replies
Profile picture for Lori, Volunteer Mentor @loribmt

Hi Tim, You have low platelets, which would put you at a lower risk for blood clots. But with AFIB your cardiologist is trying to avoid any complications with clotting. So this is a really good question for both your hematologist oncologist and your cardiologist as to whether you should stop taking the Eliquis or not. Members in Connect aren’t able to offer any medical treatments or advice on stopping medications.

You mentioned in another post that you have noticed small red dots on your skin which can be an indication of low platelets. Have you talked to your doctors about this symptom? Our medical teams can’t help us if we don’t let them know of changes in our health. So don’t hesitate to call your oncologist office.
How low is your platelet count?

Jump to this post


Replies to "Hi Tim, You have low platelets, which would put you at a lower risk for blood..."

Have new blood work this week. Last time 3 mos ago I was told by my
oncologist about easy bruising. I think the Elequis question is for my
cardiologist. Thank you for your reply. I will post the results I get with
him about it.